# SDR SIMA990783

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5367140002205
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, FOUND SKIN DENTED ON THE RIGHT SIDE OF THE FUSELAGE THREE INCHES FORWARD OF FRAME 38 BETWEEN STRINGER 19 AND 20, MEASURING 30 MM BY 50 MM BY 2 MM DEEP.  REPAIRED THE DENT IAW SRM 53-00-00 FIGURE 403.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
